www.englishmed.com - Home
 Search
 Top 10 Exercises
 Collocations290941
 Multiple-Choice Quest..206736
 Doctor and patient vo..193312
 Collocations183252
 Look at the following..163642
 Look at the following..156906
 Diarrhoea109770
 Arrange the following..105289
 Words and Expressions..104487
 Collocations and Expr..89738
Start > Resource centre > Articles > A rash complaint Part 2

On the whole, these appear fairly suddenly, are quite widespread and itch a lot. When a child has taken any medicine within the previous two weeks, then the drug may be the cause. If you think a drug could be the cause, then do get in touch with your doctor before stopping any drug treatment.

To ease the itchiness associated with an allergy rash, use ordinary calamine lotion. If this doesn't do the trick, then antihistamine tablets or medicines can be tried. But if the itching is so bad that you need to use antihistamines, then you should probably get medical advice.

If you think that an allergy rash could have been caused by something eaten or drunk, then stop all new foods and drinks that have been taken for the first time in the last month.
Then re-introduce them one by one at weekly intervals - and spot which one brings the rash back.

Again, this is something that you should do under your doctor's supervision.

Naturally, if a rash develops that you can't diagnose for certain, then you should always get your doctor's opinion.

But there are things that you can do to help get rid of a rash.

And to be honest, most rashes aren't anything much to worry about at all - as long as you use your common sense and the advice in this article!

Teacher: Michael
Many articles taken from 'A word with the doctor', by Dr. John Windsor.


Exercises on this article:
Recreate this article
Reconstruct this article Irregular verbs
Articles (a, an, the) Determiners Replace missing verbs
Medical English

 Latest articles
Sprains
Dialogue - Sprained Angle
The dreaded mosquito Part 1
The dreaded mosquito Part 2
The dreaded mosquito Part 3
St James Hospital Eye Centre: A new conc..
St James Hospital Eye Centre: A new conc..
St James Hospital Eye Centre: A new conc..
St James Hospital Eye Centre: A new conc..
St James Hospital Eye Centre: A new conc..
St James Hospital Eye Centre: A new conc..
Losing Weight the lipase way Part 1

Wenn Du mehr erfahren moechest ueber die Medizin Englisch Kurse oder ueber sprachreisen Malta im Allgemeinen, dann besuche unsere Ursprungs Homepage.

Если вы хотите узнать больше о Медицинских курсах английского или Английский на Мальте в общем, пожалуйста посетите нашу партнёрскую компанию.